# SDR AALA202412118881

- Difficulty date: December 1, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 146Z16527
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SLAT NUMBER 6 MIDDLE SLAT TRACK HAS PITTING. REPLACED SLAT TRACK PER DMC-B-787-A-27-81-47-010-941A-A.
